# SDR CA160217005

- Difficulty date: February 17, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 23 hours
- Engine: Pwc PW127F
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Missing
- Location: Ac System
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST FLIGHT WALKAROUND, RT AIR CONDITIONING BAY ACCESS DOOR FOUND MISSING.  ACFT CURRENTLY GROUNDED AWAITING A REPLACEMENT DOOR.
